MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (GLOBAL); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (GLOBAL); INSUFFLATOR, LAPAROSCOPIC
Model Number FM300
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 06/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.Filling on behalf of world of medicine (wom).
 
Event or Problem Description
It was reported that the patient suffered cardiac arrest.Vital functions have been restored.
 
Additional Manufacturer Narrative
The device manufacture date is not known.This device was received at oem-wom for evaluation.Based on the oem-wom investigation report attached, the reported failure ¿there was a cardiac arrest.According to medical personnel it was caused by the medical device¿ was not confirmed.According to wom: visual inspection; the device was received on jul 7, 2022 for evaluation.There are no indications of transport damage.The lower part of the housing was slightly bent and the sealing of the gas connection was missing.However, this would have no impact the device's operation.Functional inspection: functional inspection based on procedure test instruction for fm300 v7.0 indicated the returned device passed all criteria.This included a pressure test, flow measurement test, occlusion test & venting valve (vev) & overpressure test with a result of pass.Dimensional inspection: due to the nature of the reported event, the dimensional inspection was deemed unnecessary and therefore not performed.Investigation conclusion: the results of the investigation performed indicated that the returned pneumoclear plus co2 conditioning insufflator, catalog#0620050010 rev t, sn (b)(6) is working according to specification.Probable root cause: the reported event could be not confirmed.There are no indications of a manufacturing issue.The most probable root cause could not be determined.The device was returned to the manufacturer for investigation and full functional testing was conducted.The device was found to be working per specifications.Furthermore, the reporter provided additional information which also did not imply any causative correlation between a possible malfunction and the reported serious incident.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (GLOBAL)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key14877701
Report Number0002936485-2022-00390
Device Sequence Number11260106
Product Code HIF
UDI-Device Identifier04056702003456
UDI-Public04056702003456
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K170784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFM300
Device Catalogue Number0620050010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown